# SDR UALA2011122807140

- Difficulty date: December 28, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 68,196 hours, 20,468 cycles
- Engine: Pwa PW2037
- Engine time: 67,146 hours, 22,911 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER NR 1 ENGINE START,  LT ENGINE OIL FILTER EICAS AND STATUS MESSAGES, FOLLOWED FM PROCEDURES.  MX REPORTED METAL IN MAIN OIL FILTER, ANGLE GEARBOX CD, MAIN GEARBOX CD AND ON NR 1, 2, & 3 BEARING CD,  REPLACED LEFT ENGINE PER AMM.
